# SDR LS1R066435

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: 204011166007
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WORN EXCESSIVELY.
